# SDR USAA2013052000032

- Difficulty date: April 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Eyebolt
- Part number: D5775614520000
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, FRETTING CORROSION ON NR 4 SPOILER BOLT ACTUATOR EYE-END BETWEEN WS874 TO WS1020 & BETWEEN RIB 16 TO RIB 19.  REPLACED NR 4 SPOILER BOLT ACTUATOR EYE-END BOLT IAW SRM 57-70-00.
